# SDR DXTA2010031704037

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 3,052 hours, 1,852 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL INDICATOR DID NOT SHOW GEAR UP AND LOCKED.  RECYCLED THE GEAR ACCORDING TO QRH G-200 PROCEDURE. NOSE WHEEL INDICATOR SHOWED "UP" INDICATION.  JACKED ACFT AND PERFORMED NUMEROUS GEAR SWINGS, UNABLE TO DUPLICATE. DISCONNECTED CONNECTOR PLUG 854YP AND RANG OUT UPLOCK SWITCH, NO FAULTS FOUND. OPEN NLG DOOR AND OBSERVED OPERATION OF NLG UPLOCK SWITCH DURING GEAR SWINGS; ALL OPERATING AND COCKPIT INDICATION WERE NORMAL. RECONNECTED NLG GEAR DOOR AND PERFOMRED NUMBEROUS GEAR SWINGS. GEAR OPEATION AND INDICATION WERE NORMAL ALL MX PERFOMRED REF MM 32-30-00 AND WDM 32-00-00.
